skip to content
Index theory for skew-adjoint Fredholm operators Preview this item
ClosePreview this item
Checking...

Index theory for skew-adjoint Fredholm operators

Author: Michael AtiyahIsadore Manuel SingerPierre Euclide ConnerBernard DworkLarry SmithAll authors
Publisher: Bures-sur-Yvette : Institut des hautes études universitaires, 1969
Series: Publications mathématiques (Bures-sur-Yvette), 37.
Edition/Format:   Book : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: Michael Atiyah; Isadore Manuel Singer; Pierre Euclide Conner; Bernard Dwork; Larry Smith; John N @Mather
OCLC Number: 496040382
Notes: Publications mathematiques de l'Institut des hautes etudes scientifiques, n 37, pp. 5-26.
Description: 1 vol. (248 p.) ; 27 cm.
Series Title: Publications mathématiques (Bures-sur-Yvette), 37.
Other Titles: On the complex bordism of finite complexes
Stability of C mappings, IV: classification of stable germs by r-algebras
p-Adic cycles
Responsibility: M. F. Atiyah ; I. M. Singer ; p-Adic cycles / B. Dwork ; On the complex bordism of finite complexes / P. E. Conner ; Larry Smith ; Stability of C mappings : IV: classification of stable germs by r-algebras / John N. Mather.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


<http://www.worldcat.org/oclc/496040382>
library:oclcnum"496040382"
library:placeOfPublication
library:placeOfPublication
owl:sameAs<info:oclcnum/496040382>
rdf:typeschema:Book
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:about
schema:contributor
schema:contributor
schema:contributor
schema:contributor
schema:contributor
schema:creator
schema:datePublished"1969"
schema:exampleOfWork<http://worldcat.org/entity/work/id/2011245>
schema:inLanguage"en"
schema:name"Index theory for skew-adjoint Fredholm operators"
schema:name"Stability of C mappings, IV: classification of stable germs by r-algebras"
schema:name"On the complex bordism of finite complexes"
schema:name"p-Adic cycles"
schema:publisher
schema:url

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.